# SDR CA020813003

- Difficulty date: August 3, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 4,874 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Part number: 1053025136
- Condition: Loose
- Location: T/R Drivebearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE 2 BOLTS THAT HOLD THE TAIL ROTOR SHAFT OUTER RING BEARING TO THE BEARING BRACKET AT FRAME 9 LT  BECAME LOOSE OVER A PERIOD OF 40 HOURS FROM LAST INSPECTION AND ELONGATED THE HOLES. THE BEARING ASSEMBLY STARTED TO SPIN AND HIT THE TAIL ROTOR SHAFT COVER. THE MARKS ON THE COVER WERE NOTICED ON THE NEXT SERVICEABILITY CHECK BY THE TECHNICIAN. THE TAIL ROTOR STIFFNER AND THE TAILBOOM SKIN WERE ALSO HIT BY THE BEARING OUTER RING.
